Result Of Taking Too Much Medication?
, I want to ask my grandfather already taking medicine at 15:00 , I forgot I gave it again at 16:00 is the same medicine is it okay or what? Explanation please
Thanks for the question. In general, if a person takes a drug with an excessive dose, it will certainly give certain side effects. I'm sorry I can't provide further information about the effects of the medicine your grandfather took because you didn't mention what medicine your grandfather was taking. In general, if a person takes more medication than recommended, the effect of the drug will be more significant. For example, if your grandfather is taking antihypertensive/blood pressure-lowering drugs, if you take two tablets, the effect of lowering blood pressure will be greater than if you only take one tablet. In addition, the side effects produced by the consumption of these drugs will also be greater. For example, if a person takes a drug that has a side effect of nausea, then by taking two tablets, the possibility of nausea will be greater at a larger dose.
Please monitor the side effects or symptoms that appear in your grandfather. If you are worried about your grandpa's condition, don't hesitate to take your grandpa immediately to consult a doctor so that the doctor can examine your grandpa. In the future, please be more careful in giving medicine. Pay attention to the dose of medicine that should be given according to the doctor's recommendations and give the medicine on time.
Hope this information is useful.